# SDR CHQA201100141

- Difficulty date: April 19, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145226
- Aircraft time: 27,572 hours, 21,907 cycles
- Engine: Allsn AE3007A
- Engine time: 26,308 hours, 21,056 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Computer
- Part number: 7061840937
- Part serial: 0211A571
- Condition: Inoperative
- Location: Radio Altimeter
- Part time: 19,942 hours, 16,372 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED GPWS FAIL, TERRAIN INOP, AND RADIO ALTIMETER 1 FAIL MESSAGES AND DIVERTED TO CMH DUE TO WEATHER WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 RADIO ALTIMETER COMPUTER WITH NO FURTHER DEFECTS NOTED.
